# SDR SIMA20201104001

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,030 hours, 42,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FORWARD EMERGENCY FLASH LIGHT INOPERABLE.  MEL 2553-AUTH NR 110047-C.  C/A: FOUND F/A'S FWD EMERGENCY FLASH LIGHT HOLDER BROKEN.  R & R F/A'S FLASH LIGHT HOLDER.  OPERATIONS CHECKED GOOD, IAW AMM 33-50-16.  MEL ITEM RESTORED.
